# SDR ASAA9980175

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 3
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 158 - PRIOR TO DEPARTURE, THE FIRST SECTION OF EMERGENCY EXIT FLOOR TRACK LIGHTS WERE INOPERATIVE IN THE FIRST CLASS SECTION.  REPAIRED WIRING AT ROW 3 AND THE LIGHTS OPERATED NORMALLY.  (M)
